# SDR AWXA0000723

- Difficulty date: October 6, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACKED STRINGER AT 500B, STR 16L, FORWARD OF WING ANTI ICE.  REMOVED DAMAGED AREA, FABED REPAIR PARTS, AND INSTALLED REPAIR PARTS IAW AWA ER 15-5314-00255-DL1.
